# SDR SWIA200413303

- Difficulty date: April 28, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,191 hours, 35,830 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED.  REMOVED AND REPLACED RIGHT WINDSHIELD IAW EMB MM 56-10-01.  P/N ON&OFF: NP-151311-2, S/N OFF: 98099H2740.
